# SDR ASOA201902035029

- Difficulty date: February 3, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Chafed
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ACCESS HOLE 550EB HAS AREAS OF CHAFING DAMAGE. REPAIRED DAMAGE IAW REO 601R-57-21-030 REV L DATED 2014-02-05 AND ECTC EO600-57-81.
